Advances in Difference Equations
Volume 2005 (2005), Issue 2, Pages 133-144
Exponential stability of dynamic equations on time scales
1Department of Mathematics, College of Arts and Sciences, University of Nebraska–Lincoln, Lincoln 68588-0130, NE, USA
2Department of Mathematics, College of Arts and Sciences, University of Dayton, Dayton 45469-2316, OH, USA
Received 6 July 2004; Revised 16 December 2004
Copyright © 2005 Allan C. Peterson and Youssef N. Raffoul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the exponential stability of the zero solution to a
system of dynamic equations on time scales. We do this by defining
appropriate Lyapunov-type functions and then formulate certain
inequalities on these functions. Several examples are given.